# SDR NACA2023090300001

- Difficulty date: September 3, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-300
- Aircraft serial: 30563
- Aircraft time: 82,788 hours, 21,144 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FUEL FILTER POP OUT INDICATOR EXTENDED. REMOVED AND REPLACED APU FUEL FILTER ELEMENT IAW AMM 49-31-04 NO LEAKS NOTED.
